# SDR HALA2021111600161

- Difficulty date: November 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 38,985 hours, 6,072 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Case
- Condition: Leaking
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INFO TO MAINT BAD MUSTY SMELL FROM AC UNIT WHEN ON GROUND AND WHEN SELECTING FLAPS IN AIR (PASSENGERS COUGHING) //  PERFORMED TSM 49-00-00-810-831-A. AFTER SHUTDOWN OF APU FOUND LEAK ON THE RIGHT SIDE OF APU GENERATOR CASE. 14NOV2021 #2196795 REMOVED APU GENERATOR REF AMM 24-23-51. DIVAN 2226041 14NOV21. INSTALLED NEW APU GENERATOR PER AMM 24-23-51. UP TO STEP 4F(3). 15NOV2021 #2196795. CONTINUE FROM STEP 4G OPERATED APU W/PACKS. NO SMELL INDICATED. COMPLETED REMAINING STEPS PER AMM AMM 24-23- 51. OPS CHECK LEAK CHECK GOOD. ACCOMPLISHED DECONTAMINATION OF THE (ECS) PER AMM 21-00-00-615-805A. NO ODORS DETECTED. OK FOR SERVICE.  GENERATOR, APU, OFF 33-2423-9-0001 S/N 04527 ON 33-2423-9-0001 S/N 04183
